MAUDE Adverse Event Report: GI WINDOWS SURGICAL FLEXAGON PLUS OTOLOC SYSTEM; MAGNETIC COMPRESSION ANASTOMOSIS SYSTEM

GI WINDOWS SURGICAL FLEXAGON PLUS OTOLOC SYSTEM; MAGNETIC COMPRESSION ANASTOMOSIS SYSTEM
Model Number 100026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 05/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient is a 73 year male with a history of anemia, stage iv chronic kidney disease, diverticulosis, heart failure, hyperlipidemia, and hypertension, who had a perforated cecum and underwent a right colectomy with ileocolostomy and diverting loop ileostomy in (b)(6) 2025.10 months later the patient was taken for open ileostomy takedown on (b)(6) 2026 with complex parastomal hernia repair.During the open surgical procedure, the patient presented with several issues including evidence of scar tissue, adhesions and a current peristomal hernia.The surgeons made a circular incision around the stoma to free it from the skin and abdominal wall then mobilized the bowel by detaching from the abdomen and pulling it out slightly to locate two healthy, clear ends of the small intestine.The surgeon noted that the distal ileum was very small (less than 12 mm) and required dilation using a hegar dilator starting at 12 mm and continued to 18 mm in order to fit the magnets (25 mm diameter) within each lumen.The magnets operated as expected, despite limited space for the magnet to form in each bowel segment.The magnets were coupled together to complete a full immediate flow anastomosis.After discharge the patient felt unwell and arrived at the hospital for an evaluation.The evaluation assessed the symptoms that could be related to a leak at the anastomosis and surgeons decided that it was necessary to reoperate on (b)(6) 2026.The operation revealed a leak at the anastomosis but both magnets were still coupled together.A new ileostomy was created.The patient had expected healing progression and recovery post procedure and was subsequently discharged from the hospital.

Brand Name
FLEXAGON PLUS OTOLOC SYSTEM
Common Device Name
MAGNETIC COMPRESSION ANASTOMOSIS SYSTEM
Manufacturer (Section D)
GI WINDOWS SURGICAL
480 neponset st.
building 11-b1
canton MA 02021
Manufacturer (Section G)
GI WINDOWS SURGICAL
480 neponset st.
building 11-b1
canton MA 02021
Manufacturer Contact
yverre bobay
480 neponset st.
building 11-b1
canton, MA 02021
MDR Report Key25572433
Report Number3021969326-2026-00001
Device Sequence Number9064939
Product Code SAH
UDI-Device Identifier00860012315536
UDI-Public00860012315536
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K253550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number100026
Device Catalogue NumberFFU-CTG-5A
Device Lot NumberLN205407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexMale